Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


Posting to the communities has been restored. Our technical team is still completing ongoing maintenance, and you may experience some technical problems.Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

1st dose of MTX
bleeski posted:
Just wanted to report on my experience with MTX.Was started on low dose for a month;taking along with Plaquenil which wasn't working by itself.Took last night.No nausea but did feel like my body was made of jello (maybe that's the flulike feeling some report?)Feeling fine this evening.Thanks for the support.
xperky responded:
That's encouraging, bleeski! I don't know about the jello feeling. I guess if the jello turns into pudding, then we'd have something to worry about! But seriously, I hope your body can tolerate it all and your RA gradually improves.
mommyfor2 responded:
I'm glad you were able to tolerate mtx. I'm supposed to start it on Friday but I think I'm going to hold off. Hopefully the "jello" feeling goes away. That doesn't sound good.

Did the doctor mention that it often takes 4-6 weeks for mtx to actually kick in? Might be that your lower dose was ok but you didn't give it enough time.
bleeski replied to mommyfor2's response:
Yes, I know it takes a while for the benefits of MTX to kick in but if you're going to have side effects you'll know pretty quickly.The jello feeling is just weakness & not feeling well.I'm writing this after the second dose & actually feeling pretty good.I'm thinking after I see her in three weeks she'll up the dose & maybe that's when I'll see more side effects.Hope not. Thanks.

Helpful Tips

Dry eyes and dry mouthExpert
Patients with RA may develop dryness of the eyes and mouth due to a condition called secondary Sjogrens Syndrome. The dryness is due to ... More
Was this Helpful?
39 of 46 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.